# SDR 03FDEA00287

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 950 FLOORBEAM UPPER AND LOWER SURFACE OF UPPER FLANGE AT NUT PLATE HOLE  LBL 23  WL 208.   REMOVED CORROSION ON BS 950 FLOORBEAM AT LBL 23  WL 208  OUT OF LIMITS IAW SRM 53-  10-1 FIG 5  REMOVED DAMAGED PORTION OF FLOORBEAM,  FABRICATED AND INSTALLED   REPAIR PARTS IAW FED EX EA 7-5310-69433.
